# SDR USAA920081527

- Difficulty date: August 13, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 26,563 hours, 9,462 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 666000077
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1544 PHX-CLT- LANDING GEAR - ON APPROACH INTO CLT, LANDING GEAR SYSTEM INDICATED LT MAIN UNSAFE.  AT GATE RECEIVED ECAM MESSAGE LANDING GEAR SYSTEM DISAGREE.  MAINTENANCE REMOVED AND REPLACED PROXIMITY SENSOR 15GA.  (S)
